# SDR SWAA950644

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 1156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND GOUGE IN FWD SIDE OF BS 1156 BULKHEAD AND ON ADJOINING WEB BEHIND RT CENTER SECTION HINGE.  REPAIRED PER TRAMCO EWO 95-0560 AND BOEING STRUCTURAL REPAIR MANUAL.
